Volume 30, Issue 6
Inverse Born Series for Scalar Waves

Kimberly Kilgore, Shari Moskow & John C. Schotland

J. Comp. Math., 30 (2012), pp. 601-614.

Published online: 2012-12

Preview Full PDF 186 2112
Export citation
  • Abstract

We consider the inverse scattering problem for scalar waves. We analyze the convergence of the inverse Born series and study its use in numerical simulations for the case of a spherically-symmetric medium in two and three dimensions.

  • Keywords

Inverse scattering

  • AMS Subject Headings

78A46.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-30-601, author = {}, title = {Inverse Born Series for Scalar Waves}, journal = {Journal of Computational Mathematics}, year = {2012}, volume = {30}, number = {6}, pages = {601--614}, abstract = { We consider the inverse scattering problem for scalar waves. We analyze the convergence of the inverse Born series and study its use in numerical simulations for the case of a spherically-symmetric medium in two and three dimensions. }, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1205-m3935}, url = {http://global-sci.org/intro/article_detail/jcm/8454.html} }
TY - JOUR T1 - Inverse Born Series for Scalar Waves JO - Journal of Computational Mathematics VL - 6 SP - 601 EP - 614 PY - 2012 DA - 2012/12 SN - 30 DO - http://doi.org/10.4208/jcm.1205-m3935 UR - https://global-sci.org/intro/article_detail/jcm/8454.html KW - Inverse scattering AB - We consider the inverse scattering problem for scalar waves. We analyze the convergence of the inverse Born series and study its use in numerical simulations for the case of a spherically-symmetric medium in two and three dimensions.
Kimberly Kilgore, Shari Moskow & John C. Schotland. (2019). Inverse Born Series for Scalar Waves. Journal of Computational Mathematics. 30 (6). 601-614. doi:10.4208/jcm.1205-m3935
Copy to clipboard
The citation has been copied to your clipboard